International Journal of Engineering, Contemporary Mathematics and Sciences 

ISSN No.2250-3099 

Vol. 2 No. 1 (January-June,2016)



1. COMMON FIXED POINT THEOREMS FOR MULTIVALUED MAPS IN PARTIAL METRIC SPACES

Author: N. CHANDRA, M. C. ARYA AND MAHESH C. JOSHI                                                                                   DOWNLOAD PDF




2. COMMON FIXED POINT THEOREMS FOR ADMISSIBLE MAPPINGS WITH WEAKER CONTROL FUNCTIONS

Author: ANITA GUPTA, HEMANT K. NASHINE*, R. P. DUBEY, AND R. K. VATS                                         DOWNLOAD PDF



































































Make a free website with Yola